# SDR CAL950821

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 57186
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 51,211 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSY - FLT 1528 - THE NR 1 HYDRAULIC B-PUMP LOW PRESSURE LIGHT ILLUMINATED IN-FLIGHT.  'ABNORMAL' PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 B-SYSTEM HYDRAULIC ELECTRIC DRIVEN PUMP HAD FAILED.  THE PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
